Been using lyrica for six months, and have...

Been using lyrica for six months, and have terrible problems either ED. My partner doesn't have a big problem with it, bless her, but I do. I need to come off this drug anyway, because of the background headaches I get. I suffer from Chronic Cluster Headaches. The side effects are even worse than with lithium, my last drug that promised miracles. I want my sex life back! Help!!

Post created 11 months ago in groups: Erection problems

Add comment

Comments (1)

  • Been using lyrica for six months, and have terrible problems either ED. My partner doesn't have a big problem with it, bless her, but I do. I need to come off this drug anyway, because of the background headaches I get. I suffer from Chronic Cluster Headaches. The side effects are even worse than with lithium, my last drug that promised miracles. I want my sex life back! Help!!

    I'm not surprised, as that is a typical issue with being on Pregabalin or Lyrica. The drug works for many but as time passes the dose has to be increased to achieve the same effect, ending on a higher dosage. When people come off the drug or want to and go about this the wrong way and stop cold turkey. That is where many serious issues arise. In this way withdrawals and their symptoms can last for between 6 months and one year.
    Tapering is by far the safest way and minimizes withdrawals. 10% a month tapering is recommended by many health professionals.
    I've been off Lyrica now for 13 weeks and have horrendous withdrawals.
    Lyrica is essentially a poison which all other members of a group I belong to would agree with...............all 5000 of them. They wish they like me had never ever been prescribed it.

    Comment written 11 months ago

Related support groups